Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 79, NWS Shreveport, LA

April 19, 2011Howard County, Sevier County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 19, 2011, 10:06 PM CDT for Howard County, Sevier County, Arkansas. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 10:06 PM CDT (03:06 UTC)
Expired
Apr 19, 2011, 10:29 PM CDT
In force
23 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Howard County, AR, Sevier County, AR

The radar

The Western Arkansas radar (KSRX), 123 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 10:10 PM CDTHAIL 1.752 N Dierks, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:16 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2277 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1895 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WUUS54 KSHV 200306
SVRSHV
ARC061-133-200400-
/O.NEW.KSHV.SV.W.0079.110420T0306Z-110420T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1006 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HOWARD COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...UMPIRE...DIERKS...
  NORTHEASTERN SEVIER COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 1100 PM CDT

* AT 1004 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR UMPIRE...AND MOVING EAST AT 40
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MUDDY
  FORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3435 9392 3428 9392 3427 9391 3419 9391
      3419 9382 3418 9380 3407 9381 3410 9414
      3434 9417 3436 9393
TIME...MOT...LOC 0305Z 260DEG 33KT 3420 9400

$$

06
1 follow-up statement
278 
WWUS54 KSHV 200329
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 PM CDT TUE APR 19 2011

ARC061-133-200338-
/O.CAN.KSHV.SV.W.0079.000000T0000Z-110420T0400Z/
SEVIER AR-HOWARD AR-
1029 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR HOWARD AND SEVIER COUNTIES IS 
CANCELLED...GENERALLY ALONG AND NORTH OF A LEBANON TO DIERKS AND 
MUDDY FORK LINE...

LAT...LON 3435 9392 3428 9392 3427 9391 3419 9391
      3419 9382 3418 9380 3407 9381 3410 9414
      3434 9417 3436 9393
TIME...MOT...LOC 0328Z 260DEG 33KT 3422 9377

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 7:45 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Apr 19, 7:45 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
745 PM CDT TUE APR 19 2011

.DISCUSSION...
AFTER COORDINATING WITH SPC...EXTENDED TORNADO WATCH 155 TO COVER
NEVADA/LAFAYETTE/COLUMBIA COUNTIES. A CLUSTER OF TSTRMS HAS
DEVELOPED EXTENDING FROM HOT SPRINGS TO TEXARKANA. THIS ACTIVITY
IS WELL AHEAD OF THE COLD FRONT. 00Z KSHV SOUNDING INDICATES
PLENTY OF CAPE AVAILABLE FOR CONVECTION TO WORK WITH. IN
ADDITION...INVERTED V PROFILE INDICATES DRY LOW LEVELS ENHANCING THE
POTENTAIL FOR DAMAGING WINDS. /09/

&&

.PREV DISCUSSION... /ISSUED 708 PM CDT TUE APR 19 2011/

DISCUSSION...
WINDS HAVE BEGUN TO DIMINISH ACROSS MOST OF THE AREA...SO WILL
LET THE LAKE WIND ADVISORY EXPIRE. CONSIDERED EXTENDING IT A FEW
HOURS SINCE SEVERAL LOCATIONS ARE STILL EXPERIENCING WINDS BETWEEN
15 TO 20 KTS WITH ISOLATED GUSTS NEAR 30 KTS. HOWEVER...MODEL
GUIDANCE INDICATES THAT SPEEDS SHOULD CONTINUE TO DIMINISH THROUGH
THE EVENING AND ANY OF THE HIGHER SPEEDS SHOULD BE RATHER
ISOLATED.

SCATTERED TSTRMS HAVE DEVELOPED ALONG THE COLD FRONT AND ARE
SLOWLY MOVING EAST INTO THE CWA FROM SRN OK AND WRN N TX. LATEST
LAPS ANALYSIS INDICATE CAPE VALUES ABOVE 2000 J/KG AND STEEP MID-
LEVEL LAPSE RATES ARE PRESENT ACROSS THE FOUR STATE REGION WHICH
WILL CONTINUE TO PROMOTE A VERY FAVORABLE ENVIRONMENT FOR LARGE
HAIL AND DAMAGING WINDS THIS EVENING.

UPDATED PRODUCTS HAVE ALREADY BEEN SENT.  /09/

PREV DISCUSSION... /ISSUED 317 PM CDT TUE APR 19 2011/

DISCUSSION...
LATEST 19Z SURFACE ANALYSIS SHOWING INDICATING THE COLD FRONT AND
DRYLINE EXTEND FROM AROUND FAYETTEVILLE AR SOUTHWESTWARD TO JSUT
WEST OF DFW. STORMS BEGINNING TO FIRE IN SOUTHERN OK ALONG THE
BOUNDARY WHERE LATEST LAPS CAPE VALUES OVER 4000 J/KG ARE PRESENT.
EXPECT MORE STORMS TO FIRE ALONG THE BOUNDARY AND BEGIN TO SHIFT
EAST IN TIME AFFECTING THE AREA ALONG AND NORTH OF I30 NEAR SUNSET
AND THEREAFTER. BIGGEST QUESTION WILL BE THE SOUTHWARD EXTENT OF
THE STORM DEVELOPMENT. BOTH NAM AND GFS SHOW VERY LIMITED
DEVELOPMENT SOUTH OF I20 EVEN THOUGH CAPE VALUES WELL OVER 3000
J/KG ARE FORECAST. CAP STRENGTH INCREASES FURTHER SOUTH AND LACK OF
OVERALL UPPER FORCING WILL ACT TO INHIBIT ANY STORM GROWTH FURTHER
SOUTH...BUT CANT RULE OUT AN ISOLATED STORM. BIGGEST THREATS WILL
BE LARGE HAIL AND DAMAGING WINDS FROM POTENTIAL DOWNBURSTS GIVEN
THE STORM ENVIRONMENT...BUT SHEAR WILL BE SUFFICIENT TO SUPPORT AN
ISOLATED TORNADO. HAVE INCLUDED DAMAGING WIND AND HAIL THREATS IN
FORECAST GRIDS TONIGHT.

ON WEDNESDAY BOTH THE NAM AND GFS SHOW THE FRONT STALLING IN THE
I20 CORRIDOR WHICH WILL SERVE AS A POSSIBLE FOCUS FOR STORMS ON
WEDNESDAY AFTERNOON AND EVENING. WIND SHEAR IS FORECAST TO BE MUCH
WEAKER THAN TUESDAY NIGHT...HOWEVER FORECAST SOUNDINGS INDICATE A
VERY UNSTABLE ATMOSPHERE AND VIRTUALLY NO CAP TO INHIBIT STORM
GROWTH. FORECAST SOUNDINGS INDICATING LIFTED INDEX VALUES RANGING
FROM -6 TO -9 ALONG AND SOUTH OF I20.  AS A RESULT...WOULD EXPECT
ANY STORMS WHICH CAN DEVELOP TO BECOME SEVERE QUICKLY AND CAPABLE
OF PRODUCING HAIL AND DAMAGING WINDS. MOISTURE IS FORECAST TO POOL
ALONG THE FRONT AS WELL WITH DEWPOINTS REACHING INTO THE LOWER 70S
ALONG AND SOUTH OF THE BOUNDARY COMBINED WITH PW VALUES AOA 1.6
TO 1.7 WILL PROVIDE SOME MUCH NEEDED HEAVY RAIN TO ANY LOCATION
UNDER A STORM.

BEYOND WEDNESDAY..THE FRONT WILL RETURN NORTH OF THE REGION AS AN
UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS OVER THE SOUTHEASTERN US
AND BAHAMAS WHILE A PERSISTENT TROF TAKES OVER IN THE WESTERN
STATES. AS A RESULT THE FOUR STATE REGION WILL BE PUT INTO A
SOUTHWEST FLOW REGIME WITH DISTURBANCES MOVING THROUGH THE FLOW
THURSDAY THROUGH SUNDAY. THIS IS IS SUPPORTED BY BOTH THE GFS AND
ECMWF SOLUTIONS. THERE WILL BE A CHANCE OF STORMS EACH DAY MAINLY
IN THE I30 CORRIDOR WHICH WILL BE CLOSER TO THE FRONT WHICH IS
FORECAST TO REMAIN ACROSS CENTRAL OK NORTHEASTWARD THROUGH NORTH
AR AND SOUTHERN MO.  HAVE UTILIZED THE GRIDDED GUIDANCE FROM THE
GFS PRIMARILY IN THE MEDIUM RANGE AND EXTENDED AND LEFT CHANCE
POPS IN THE GRIDS SIMILAR TO PREVIOUS FORECASTS.

BY MONDAY...BOTH THE GFS AND ECMWF SUPPORT THE IDEA OF KICKING OUT
A LARGER TROF ACROSS THE SOUTHERN PLAINS ON MONDAY WHICH WOULD
SUPPORT A LARGER SCALE SEVERE THREAT...HOWEVER THERE ARE
SIGNIFICANT DIFFERENCES IN THE OVERAL TIMING AND DEPTH OF THE TROF
WHICH EACH SOLUTION KICKS OUT. THE ECMWF HAS BEEN MORE CONSISTENT
WITH THIS FEATURE IN THE EXTENDED AND WOULD BE THE MORE SEVERE OF
THE TWO SOLUTIONS. WILL NEED TO MONITOR THIS SYSTEM THROUGH THE WEEKEND.

AVIATION...
VFR CONDITIONS WILL HOLD THIS AFTERNOON AND EVENING...WITH GUSTY
SOUTHERLY WINDS OF 20 TO 30 KTS...FOR MOST TAF SITES. BUT...AROUND
THE 00Z TIMEFRAME CONDITIONS IN AND AROUND TXK AND TYR WILL BEGIN TO
DETERIORATE AS THUNDERSTORM ACTIVITY ALONG A DRYLINE IN EAST TEXAS
BEGINS TO APPROACH.  THIS ACTIVITY WILL POSSIBLY CAUSE STRONG WINDS
AND SOME LARGE HAIL NEAR THOSE SITES. ISOLATED TO SCATTERED SHOWER
AND THUNDERSTORM ACTIVITY MAY BE SEEN ACROSS THE I-20 CORRIDOR
TONIGHT INTO TOMORROW MORNING. THE COLD FRONT WILL MOVE THROUGH THE
REST OF THE FOUR STATE AREA TOMORROW MORNING...BRINGING A CHANCE FOR
SEVERE WEATHER TO THE REMAINDER OF THE TAF SITES THAT DO NOT SEE IT
THIS EVENING AND TONIGHT. ANY THUNDERSTORM ACTIVITY AFFECTING
TERMINALS WILL CAUSE TEMPO VISIBILITY REDUCTIONS.

/23/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  83  65  83  67 /  30  30  30  20   0
MLU  68  84  63  83  65 /  20  40  30  20   0
DEQ  61  73  55  75  60 /  60  30  40  30  20
TXK  64  76  58  78  62 /  50  30  40  30  20
ELD  66  78  60  78  64 /  40  40  40  20   0
TYR  69  81  65  83  68 /  30  40  30  20  20
GGG  69  82  64  83  67 /  30  30  30  20   0
LFK  71  88  69  86  69 /  20  40  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

09/09
Hazardous weather outlook, Apr 19, 11:43 AM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1143 AM CDT TUE APR 19 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-201645-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
1143 AM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORMS WILL BE DEVELOPING LATE TODAY JUST AHEAD OF AN
APPROACHING COLD FRONT. A VERY UNSTABLE ATMOSPHERE IS FORECAST TO
BE IN PLACE ACROSS THE REGION SO STORMS WILL HAVE THE POTENTIAL TO
BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. IN
ADDITION...ISOLATED TORNADOES MAY BE POSSIBLE DURING THE EVENING
HOURS ESPECIALLY IN THE INTERSTATE 30 CORRIDOR OF NORTHEAST
TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A COLD FRONT IS FORECAST TO STALL ACROSS THE REGION DURING THE DAY
WEDNESDAY PROVIDING A FOCUS FOR SCATTERED THUNDERSTORMS FOR MUCH
OF THE REST OF THE WEEK...INTO THE WEEKEND. HOWEVER...WIND SHEAR
WILL BE SOMEWHAT LIMITED...KEEPING RISK OF SEVERE WEATHER MORE
ISOLATED IN COVERAGE. HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH
ANY STORMS WHICH CAN REACH SEVERE LIMITS. WEDNESDAY APPEARS TO
HAVE THE HIGHEST RISK FOR STRONG TO SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON...THROUGH
MUCH OF THE OVERNIGHT HOURS.

LAZ013-014-017>022-TXZ165>167-201645-
JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-ANGELINA-SAN AUGUSTINE-SABINE TX-
1143 AM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA AND DEEP EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SHOWERS AND THUNDERSTORMS WILL BEGIN TO DEVELOP EARLY
THIS EVENING...AS A COLD FRONT MOVES TOWARDS THE REGION. MOST
STORMS WILL REMAIN BELOW SEVERE LIMITS...HOWEVER...LARGE HAIL AND
DAMAGING WINDS ARE POSSIBLE WITH THE STRONGEST OF STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A COLD FRONT IS FORECAST TO STALL ACROSS THE REGION DURING THE DAY
WEDNESDAY PROVIDING A FOCUS FOR SCATTERED THUNDERSTORMS FOR MUCH
OF THE REST OF THE WEEK...INTO THE WEEKEND. HOWEVER...WIND SHEAR
WILL BE SOMEWHAT LIMITED...KEEPING RISK OF SEVERE WEATHER MORE
ISOLATED IN COVERAGE. HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY
STORMS WHICH CAN REACH SEVERE LIMITS. WEDNESDAY APPEARS TO HAVE
THE HIGHEST RISK FOR STRONG TO SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THIS EVENING AND
OVERNIGHT...AT THIS TIME..BUT MAY BE NEEDED DURING THE DAY WEDNESDAY.

04

In the hours before

Local storm report, Apr 19, 9:25 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
925 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             ASHDOWN                 33.67N 94.13W
04/19/2011  M1.25 INCH       LITTLE RIVER       AR   TRAINED SPOTTER

&&

20
Local storm report, Apr 19, 9:27 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
927 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             1 N TOM                 33.74N 94.57W
04/19/2011  M1.75 INCH       MCCURTAIN          OK   PUBLIC

&&

20
Local storm report, Apr 19, 9:36 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
936 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HAIL             4 S TOLLETTE            33.76N 93.90W
04/19/2011  E1.00 INCH       HOWARD             AR   AMATEUR RADIO

            IN SARATOGA.

&&

20
Local storm report, Apr 19, 9:42 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
942 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             ASHDOWN                 33.67N 94.13W
04/19/2011  M1.25 INCH       LITTLE RIVER       AR   PUBLIC

&&

20
Local storm report, Apr 19, 9:58 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
958 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             HORATIO                 33.94N 94.36W
04/19/2011  M1.75 INCH       SEVIER             AR   AMATEUR RADIO

&&

20
Local storm report, Apr 19, 10:03 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1003 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             5 SE EAGLETOWN          33.98N 94.51W
04/19/2011  E1.75 INCH       MCCURTAIN          OK   OTHER FEDERAL

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:16 PM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier44 min
Apr 19, 8:25 PM CDTTornado WarningSHVLittle River, Sevier50 min
Apr 19, 9:00 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier45 min
Apr 19, 9:29 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier61 min
Apr 19, 9:55 PM CDTSevere Thunderstorm WarningSHVLittle River50 min
Apr 19, 10:13 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Sevier62 min
Apr 19, 10:43 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier62 min
Apr 19, 11:17 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Nevada58 min
Apr 19, 11:43 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier62 min
Apr 20, 12:09 AM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Miller33 min
Apr 20, 1:41 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier39 min
Apr 20, 4:05 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier40 min
Apr 20, 2:41 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard49 min
Apr 20, 5:39 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier51 min
Apr 20, 6:30 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Sevier60 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.